Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch

Posted by rainbowlight on January 16, 2003, at 16:46:15

In reply to Re: Ritch rainbowlight, posted by Ritch on January 15, 2003, at 23:48:05

I never thought about that. I bet it IS the Zoloft. I am taking it in the morning, and come to think of it I am feeling the worst (nausea) during the day and better by night time. Do you think if I switched it to night it would help with the insomnia? I am getting SO tired. I know ever since I began Lamictal I had to have a sleep med, it's too activating for me. I think the Remerom combined with the Restoril was what was helping me sleep. Now that the Remeron is gone I am back to waking up really early in the morning and not being able to get back to sleep. It's miserable. I am taking 25 mgs. Zoloft. I have trouble too if I raise the dose above that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainbowlight thread:135918
URL: http://www.dr-bob.org/babble/20030113/msgs/136149.html